Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/86391
Type: Artigo
Title: Formal equivalence between normal forms of reversible and Hamiltonian dynamical systems
Title Alternative: 
Author: Martins R.M.
Abstract: We show the existence of formal equivalences between 2n-dimensional reversible and Hamiltonian vector fields. The main tool we employ is the normal form theory.
We show the existence of formal equivalences between 2n-dimensional reversible and Hamiltonian vector fields. The main tool we employ is the normal form theory.
Subject: Hamiltonian systems
Sistema dinâmicos
Campos vetoriais
Country: Estados Unidos
Editor: American Institute of Mathematical Sciences
Citation: Communications On Pure And Applied Analysis. , v. 13, n. 2, p. 703 - 713, 2014.
Rights: fechado
fechado
Identifier DOI: 10.3934/cpaa.2014.13.703
Address: https://arxiv.org/abs/1103.0333
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84888174336.pdf243.22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.